# SDR IPXA09M57697

- Difficulty date: September 30, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 55,549 hours, 11,007 cycles
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Condition: Misrepaired
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1/C REPAIR SURVEY SEQ NR 283-W3-09 LT WING INBD AILERON OTBD T/E WEDGE PREVIOUS REPAIR NOT CORRELATED TO SRM.  REPAIRED AS PER IPXA EO NR MD11-5750-35153-B AND SAA EA NR 011-5751-01-A205 1, ISSUE B REF RCD 358165.
